# SDR 2002FA0001270

- Difficulty date: October 23, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N7SA
- Make and model: Beech B36TC
- Aircraft serial: EA427
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Clamp
- Part number: 539487
- Condition: Disconnected
- Location: Crossover Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEARING A POP AT 11,000 FT AND IMMEDIATELY LOST MANIFOLD PRESSURE.  PILOT MAKE PRECAUTIONARY LANDING WITHOUT INCIDENT.  INSPECTION OF ENGINE REVEALED FORWARD CYLINDER INDUCTION MANIFOLD CROSSOVER TUBE HAD BECOME DISCONNECTED FROM NR 5 CYLINDER INTERCONNECT HOSE.  IT APPEARS SECURITY CLAMP MAY BE TOO NARROW TO ADEQUATELY SECURE CROSSOVER TUBE TO NR 5 CYLINDER MANIFOLD ASSEMBLY AND INTERCONNECT HOSE.  ORDERED AND INSTALLED CLAMP IAW IPC.  REPLACEMENT CLAMP IS WIDER THAN CLAMP REMOVED AND WILL PROVIDE IMPROVED INTEGRITY.
